# SDR DALA2024121611761

- Difficulty date: December 20, 2023
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55212
- Aircraft time: 4,019 hours, 1,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 613880-14 ISSUED FOR BIRD STRIKE DAMAGE TO THE FWD FUSELAGE. FOLLOW ON ACTION (DTE) IS REQUIRED. DTE IS REQUIRED. ER/A 613880-14 SECTION I APPROVAL IS LIMITED TO 12 MONTHS. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUE SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 00-613880 ADDED FOR AC 8317. REPAIRED FWD FUSELAGE SKIN, WORK ACCOMPLISHED ON PRI 613880-14 REV 0, 1, 2, 3, 4, 5, 6, AND ERA 613880-14 REV O PER ER/A 613880-14 REV B, DTE STAGE 2 ACCOMPLISHED. DTE STAGE 3 IS TRACKED ON NEW LOG PAGE 0703241. PLEASE CLOSE THIS LOG PAGE, 0119390. (LP# 0119390)
